# SDR SWAA2015051939839

- Difficulty date: May 7, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 27,686 hours, 25,251 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7940764
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FRAME AFT LOWER FLANGE CORRODED AT BS 332, BETWEEN LONGERSON 28L - 28R.  R & R FLANGE IAW SRM.
